# SDR USAA2013030500009

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 35,027 hours, 20,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD INBOARD FLIGHT ATTENDANT JUMPSEAT BREAKAWAY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERY FOR FORWARD INBOARD FLIGHT ATTENDANT JUMPSEAT BREAKAWAY FLASHLIGHT.  OPS CHECK GOOD.
